BibTeX record journals/aes/YangGHJ17

download as .bib file

@article{DBLP:journals/aes/YangGHJ17,
  author    = {F. W. Yang and
               Christopher E. Goodyer and
               Matthew E. Hubbard and
               Peter K. Jimack},
  title     = {An optimally efficient technique for the solution of systems of nonlinear
               parabolic partial differential equations},
  journal   = {Advances in Engineering Software},
  volume    = {103},
  pages     = {65--84},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.advengsoft.2016.06.003},
  doi       = {10.1016/j.advengsoft.2016.06.003},
  timestamp = {Wed, 14 Nov 2018 10:33:49 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/aes/YangGHJ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics